# SDR 07FDEA03785

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53974265200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CORNER PROFILE (FITTING) BETWEEN FRAME 63-64 LT, CARGO COMPARTMENT FLOOR STRUCTURE.  REPAIR PERFORMED BY REPLACEMENT OF CORNER PROFILE (FITTING) IAW SRM 51-72-10.
